Hello! This is my first time posting on this board--you guys seem to be a very well-informed bunch, and I have a tough question.
I have been on birth control pills for a little about a year (prior to that I was on the shot). I have been using Aviane. I became really, really moody and grumpy since I started taking Aviane. I would get mad or cry for no reason and snap a lot at people (especially my boyfriend). We always got along fairly well (for the 1.5 years that we were dating prior to pills) and since I started taking Aviane I became a lot more neurotic, grumpy and sensitive. I switched briefly to Tri-Sprintec and seemed to have no bad side effects, but I recently went back to Aviane because it's cheaper and I've been just as grumpy. Has anyone else here noticed moody side effects from Aviane, Tri-Sprintec, or other pill brands? Can I get around the moody side effects by changing brands, or do I need to go off of pills entirely?
Personally, I wasn't a big fan of Tri-Sprintec either. Pretty much felt like I was losing it mentally, and felt sick all the time
But, as the other reply mentioned, your Doctor is much more educated when it comes to the way specific pills interact with you body, and may be able to make a better suggestion for a pill that makes you less crabby.
Posts: 64 | From: Minnesota | Registered: Apr 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.